# SDR DHL200374245

- Difficulty date: December 8, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT WING O/B AILERON INTERNAL RIB CRACKED (11TH) FROM O/B.  REMOVED AILERON INTERNAL RIB CRACKED 11TH FROM O/B IAW B727 SRM 51-30-2, FABRICATED NEW RIB 11TH FROM MAT 7075-T6 .025 PO 9912281 DIM 14.125 X 5.5 INCH IAW B727 SRM 57-20-2 FIG 8.  TREATED AND PRIMED IAW B727 SRM 51-10-2, INSTALLED NEW WEB 11TH IAW B727 SRM 51-30-2.
